MathSciNet Relay Station
MathSciNet bibliographic data
MR1458222 (98j:52028) 52C07 (68U05)
Hobby, John D. A natural lattice basis problem with applications. Math. Comp. 67 (1998), no. 223, 1149–1161.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement